Table of Contents
Journal of Operators
Volume 2013, Article ID 124962, 10 pages
http://dx.doi.org/10.1155/2013/124962
Research Article

Evolution of the Minimax Inequality of Ky Fan

1The National Academy of Sciences, ROK, Seoul 137-044, Republic of Korea
2Department of Mathematical Sciences, Seoul National University, Seoul 151-747, Republic of Korea

Received 14 November 2012; Accepted 27 February 2013

Academic Editor: Ram U. Verma

Copyright © 2013 Sehie Park. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sehie Park, “Evolution of the Minimax Inequality of Ky Fan,” Journal of Operators, vol. 2013, Article ID 124962, 10 pages, 2013. https://doi.org/10.1155/2013/124962.